• Enter a summary of your question here. In remission 2 years, will long term side effects get better over time?

    Asked by Linda754 on Saturday, October 27, 2012

    Enter a summary of your question here. In remission 2 years, will long term side effects get better over time?

    Add optional details about your question here

    6 Answers from the Community

    6 answers
    • Harry's Avatar

      Are you asking about effects of the NHL or effects of the chemo? And, what drugs did you receive? Also, NHL covers a lot of different conditions with different effect. You will probably need to ask your doctor about this. And, there are treatments for some of the things you report.

      Everyone is a bit different and the different drugs they give you cause different effects. Two years does seem a long time for side effects to hang on, so that's why I would talk to the doctor.

      almost 4 years ago
    • Gma's Avatar

      It actually has for me. The neuropathy in my feet is less and only bothers me once in awhile.

      almost 4 years ago
    • Charlieb's Avatar

      I don't really understand what you are asking of the community but as Harry said, everyone is different. Perhaps you could tell us what you are having issues with and more people would be able to weigh in.

      almost 4 years ago
    • geekling's Avatar

      I had a tumor behind my anus. It was removed surgically and then I was radiated for 16 weeks and given two rounds of chemo.

      It was four years before I could gingerly use toilet paper again.

      You don't get sick overnight. The treatments are interminably long. you don't get recovered and well overnight either.

      Best wishes for recovered good health.

      almost 4 years ago
    • Lindy's Avatar

      Yes, I am currently climbing out of my fatigue slump from surgery, chemo, radiation, a trial that all began in August of 2010. Baby yourself with high density nutrition, exercise, adequate rest, stress reduction in any manner that suits you...funny movies, meditation, church, being with people who empower your spirit. Love yourself well. Lindy

      almost 4 years ago
    • Beaner54's Avatar

      Guess I would talk to the doctor Linda yet I am not sure what your side effects are.
      If it is fatigue ... perhaps there is a chance that you are mildly depressed ? ?

      almost 4 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy

    Read and answer more non-hodgkin lymphoma (nhl) questions.  Also, don't forget to check out our Non-Hodgkin Lymphoma (NHL) page.